191.(delta)-CONVERGENCES IN FUZZY TOPOLOGICAL SPACES

Math. Journal: Internat. Journal of Math. and Comput. Applications. , v.2, p.59 – 71, 2010.

Authors: Caldas, M., JAFARI, S., NAVALAGI, G.


 

Filed Under: 2009-2010

Preprints

    Please, contact me for any preprint of papers.

Weather

    NiterĂ³i
    Clear
    Clear
    26°C
    real feel: 31°C
    humidity: 83%
    wind speed: 0 km/h NE
    Forecast December 17, 2018
    day
    Partly sunny
    Partly sunny
    33°C
    wind speed: 11 km/h E
    Forecast December 18, 2018
    day
    Partly sunny
    Partly sunny
    35°C
    wind speed: 7 km/h E